High Velocity Clouds in the Galaxy

Author: Lockman, F.J.

Source: Astrophysics and Space Science, Volume 267, Numbers 1-4, 1999 , pp. 139-143(5)

Publisher: Springer

Buy & download fulltext article:

OR

Price: $47.00 plus tax (Refund Policy)

Abstract:

Document Type: Regular Paper

Affiliations: National Radio Astronomy Observatory P.O. Box 2 Green Bank, WV 24944 USA jlockman@sadira.gb.nrao.edu

Publication date: January 1, 1999

Related content

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page